MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX FX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX FX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX05RWA
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E2: health professional: unknown.E3: occupation: director of cardiovascular perfusion.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.It was initially reported that the involved product code was cx*fx05rw and the lot number was 230529.However, upon investigation, it was determined that no product with this specific combination exists.Therefore, the investigation was conducted with an unknown lot number at this stage.Since the involved lot number was unknown, it could not be confirmed.There have been no reports of tubing disconnection related to the involved product code in the past two years.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
The user facility reported that the sucker prime tubing was disconnected.The event occurred during pre-cardiopulmonary bypass.The event did not result in a delay in the beginning or continuing the surgical procedure.The exact tubing was livanova.The product was not changed out and the surgery was completed successfully.The product malfunction did not cause or contribute to an injury.No blood loss was reported.
 
Additional Manufacturer Narrative
Manufacturing record and the shipping inspection record of the actual sample found no anomaly.No complaints were received regarding "sucker prime tubing disconnected" in the past.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to provide the completed investigation results.No actual sample was returned.Based on the investigation result, no anomaly was found in the manufacturing record and the shipping inspection record.Since it was not possible to confirm the actual sample in this case, it was not possible to clarify the cause.Please note that the instructions for use (ifu) of capiox fx05 indicates the following for your reference: "band all connections in the circuit." "ensure that all connected parts including the luer caps, the lock adapters and the port caps are securely affixed.Loose connections may cause contamination or a blood leak.".

Brand Name
CAPIOX FX OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
4103927218
MDR Report Key19741730
Report Number9681834-2024-00119
Device Sequence Number7655399
Product Code DTZ
UDI-Device Identifier04987350739087
UDI-Public(01)04987350739087(17)260430(10)230529
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberCX*FX05RWA
Device Catalogue NumberCX*FX05RWA
Device Lot Number230529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2024
Supplement Date Received by Manufacturer07/16/2024
08/09/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date08/09/2024
08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown